# SDR F3LA200300099

- Difficulty date: February 28, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Wbl 73.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED LT. WING CHANNEL CRACKED AT WBL 73.00.  FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-10-2, PARA 6, AND SRM 51-40-2.
